MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. TEMNO ACT BIOPSY NEEDLE

MERIT MEDICAL SYSTEMS, INC. TEMNO ACT BIOPSY NEEDLE
Catalog Number ACT1815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record and complaint database cannot be performed as a lot number was not provided.
 
Event or Problem Description
On (b)(6) 2025, a merit employee conducted a pmcf review for the merit medical temno act product family.Customer reported that following a lung biopsy performed with an adjustable coaxial temno¿ (act) biopsy needle (18g × 15 cm) and 17g coaxial introducer, the patient developed a pneumothorax requiring medical management.No device malfunction was reported.

Brand Name
TEMNO ACT BIOPSY NEEDLE
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana in?s de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana in?s de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key23758613
Report Number1721504-2025-00699
Device Sequence Number10105737
Product Code FCG
UDI-Device Identifier00884450444030
UDI-Public00884450444030
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K902319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberACT1815
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown